advertisement
Question
Posted by: sweet | 2011/05/12

Contraceptives

I''ve been on a pill, ginette and then dianne for treating acne. my acne has now improved and i want a baby. how long does it take for the pill to wear off and how soon can i fall pregnant. my periods are back and irregular so i dont exaclty know if im ovulating or not

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

After stopping the oral contraceptive, you can be ovulating after a month. If you are experiencing irregular periods, it is most likely that you are not ovulating. A normal menstrual cycle can take up to a year to normalise.

I do however, suggest that you consult a gynaecologist for a full examination, papsmear and ultrasound of the ovaries. This will clarify your concerns.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement